{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,11]],"date-time":"2026-03-11T13:07:30Z","timestamp":1773234450285,"version":"3.50.1"},"reference-count":10,"publisher":"Springer Science and Business Media LLC","issue":"1","license":[{"start":{"date-parts":[[1999,1,1]],"date-time":"1999-01-01T00:00:00Z","timestamp":915148800000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/www.springer.com\/tdm"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Eye"],"published-print":{"date-parts":[[1999,1]]},"DOI":"10.1038\/eye.1999.26","type":"journal-article","created":{"date-parts":[[2011,7,4]],"date-time":"2011-07-04T08:48:40Z","timestamp":1309769320000},"page":"119-120","source":"Crossref","is-referenced-by-count":4,"title":["Actinic keratoconjunctivitis and minocycline"],"prefix":"10.1038","volume":"13","author":[{"given":"Waqaar","family":"Shah","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"R","family":"De Cock","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"BFeye199926_CR1","doi-asserted-by":"publisher","first-page":"508","DOI":"10.1097\/00012995-198906000-00001","volume":"136","author":"AG Smith","year":"1989","unstructured":"Smith AG . Drug-induced photosensitivity. Adv Drug Reaction Bull 1989;136:508\u201311.","journal-title":"Adv Drug Reaction Bull"},{"key":"BFeye199926_CR2","doi-asserted-by":"publisher","first-page":"179","DOI":"10.1111\/1523-1747.ep12263531","volume":"83","author":"T Hasan","year":"1984","unstructured":"Hasan T . Mechanism of tetracycline photosensitivity. J Invest Dermatol 1984;83:179\u201383.","journal-title":"J Invest Dermatol"},{"key":"BFeye199926_CR3","unstructured":"Dukes MNG, editor. Mylers side effects of drugs. 9th ed. Amsterdam: Excerpta Medica, 1980:342\u2013433."},{"key":"BFeye199926_CR4","doi-asserted-by":"publisher","first-page":"681","DOI":"10.1001\/archderm.1972.01620080011005","volume":"105","author":"P Frost","year":"1972","unstructured":"Frost P, et al. Phototoxic potential of minocycline and doxycycline. Arch Dermatol 1972;105:681\u20133.","journal-title":"Arch Dermatol"},{"key":"BFeye199926_CR5","first-page":"26","volume":"3","author":"B Ljunggrun","year":"1986","unstructured":"Ljunggrun B . Systemic drug photosensitivity. Photodermatology 1986;3:26\u201336.","journal-title":"Photodermatology"},{"key":"BFeye199926_CR6","doi-asserted-by":"publisher","first-page":"179","DOI":"10.1111\/1523-1747.ep12263531","volume":"83","author":"T Hasan","year":"1984","unstructured":"Hasan T, et al. Mechanism of tetracycline phototoxicity. J Invest Dermatol 1984;83:179\u201383.","journal-title":"J Invest Dermatol"},{"key":"BFeye199926_CR7","doi-asserted-by":"publisher","first-page":"169","DOI":"10.1136\/bmj.312.7024.169","volume":"312","author":"A Gough","year":"1996","unstructured":"Gough A, Chapman S, Wagstaff K, Emery P, Elias E . Minocycline induced autoimmune hepatitis and systemic lupus erythematosus-like syndrome. BMJ 1996;312:169\u201372.","journal-title":"BMJ"},{"key":"BFeye199926_CR8","doi-asserted-by":"publisher","first-page":"693","DOI":"10.1111\/j.1365-2133.1996.tb06972.x","volume":"134","author":"V Goulden","year":"1996","unstructured":"Goulden V, Glass D, Cunliffe WJ . Safety of long-term high-dose minocycline in the treatment of acne. BJ Dermatol 1996;134:693\u20135.","journal-title":"BJ Dermatol"},{"key":"BFeye199926_CR9","doi-asserted-by":"publisher","first-page":"314","DOI":"10.1111\/j.1365-2133.1996.tb01170.x","volume":"135","author":"RA Sabroe","year":"1996","unstructured":"Sabroe RA, Archer CB, Harlow D, Bradfield JW, Peachey RD . Minocycline-induced discoloration of the sclerae. Br J Dermatol 1996;135:314\u20136.","journal-title":"Br J Dermatol"},{"key":"BFeye199926_CR10","unstructured":"Adverse Drug Reactions On-line Information Tracing (ADROIT) drug analysis print. Medicine Control Agency, Market Towers, 1 Nine Elms Lane, London SW8 5NQ."}],"container-title":["Eye"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/www.nature.com\/articles\/eye199926.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/www.nature.com\/articles\/eye199926","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/www.nature.com\/articles\/eye199926.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,5,18]],"date-time":"2023-05-18T16:56:58Z","timestamp":1684429018000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.nature.com\/articles\/eye199926"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1999,1]]},"references-count":10,"journal-issue":{"issue":"1","published-print":{"date-parts":[[1999,1]]}},"alternative-id":["BFeye199926"],"URL":"https:\/\/doi.org\/10.1038\/eye.1999.26","relation":{},"ISSN":["0950-222X","1476-5454"],"issn-type":[{"value":"0950-222X","type":"print"},{"value":"1476-5454","type":"electronic"}],"subject":[],"published":{"date-parts":[[1999,1]]}}}